# SDR MASA200500862

- Difficulty date: November 6, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 4,532 hours, 3,111 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 24403615
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6729 PHX - GEAR BAY OVERHEAT WARNING MESSAGE IN FLIGHT.  CONTRACT MX MET THE A/C AND INSPECTED THE MAIN GEARS, TIRES AND BRAKES AND FOUND NO FAULTS.  MX PLACED THE GEAR OVERHEAT SYSTEM ON MEL AND WAS CLEARED BY REPLACING THE SENSING ELEMENT AT THE NEXT MX STATION
